# SDR 04FDEA001015

- Difficulty date: April 21, 2004
- Submitted: April 21, 2004
- Operation: Air carrier
- Aircraft: N651FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 728
- Aircraft time: 15,305 hours, 7,731 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 2 INCH CRACK ON INBOARD FLANGE LEFT NR 2 SEAT TRACK FWD OF FRAME 30, MAIN CABIN.  REMOVED DAMAGED SECTION OF SEAT TRACK IAW A300-600 SRM 53-10-16.  LOCATED AND DRILLED NEW SEAT TRACK SECTION IAW A300-600 SRM 53-10-16.  ALODINED, PRIMED AND TOP COATED NEW SEAT TRACK SECTION IAW A300-600 SRM 51-20-23.  INSTALLED NEW SEAT TRACK SECTION IAW A300-600 SRM 53-10-16.  TOP COATED FASTENERS IAW A300-600 SRM 51-20-23.
